# SDR FDKA2009071400152

- Difficulty date: July 14, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 15,028 hours, 14,399 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6247 CVG-CLE.  MAIN CABIN DOOR HARD TO OPEN AND CLOSE.  MX CLEANED AND LUBED DOOR SEAL, OPS CHECK GOOD.
